# SDR 05FDEA02507

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 48,152 hours, 10,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STATION Y1049, -X8.5 FOUND CORRODED.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE I VOLUME I AT STATION Y1009 TO STATION Y1129, -X8.5.
